# SDR SWAA2024123172005

- Difficulty date: November 26, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FWD WET AREA BS303 LBL11 WL208. MARKED<[01] REMOVED AND INSTALLED NEW INTERCOSTALL SUPPORT BETWEEN BS 294 TO BS 312 LBL 11 PER SRM 51-40-02 AND DWG 141A5600 REV B;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.;[03] VERIFIED ITEM 1 AND TASK CARD COMPLETED.
